# SDR QR9R2025011700001

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723759754
- Aircraft time: 4,033 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FOUR SEPARATE EVENTS OF #2 XMSN OIL PRESSURE FLUCTUATION IN FLIGHT BELOW 1.5 BAR AND AS LOW AS 0.7. NO ASSOCIATED WARNING OR CAUTION LIGHTS. REMOVED AND REPLACED #2 TRANSMISSION PRESSURE TRANSDUCER IAW AMM 63-41-00, 4-4.
